# SDR QXEA200602503

- Difficulty date: September 9, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - BAGGAGE DOOR CUTOUT TOP FRAME HAS 2 AREAS GOUGED BESIDE STOP AND HINGE AT X564, AT X580.  REPAIRED IAW RD8-53-7447 AND SRM 51-20-16, 51-20-36, AND 51-20-51.
